Local height functions and the Mordell-Weil theorem for Drinfeld modules
Compositio Mathematica, Volume 97 (1995) no. 3, p. 349-368
@article{CM_1995__97_3_349_0,
     author = {Poonen, Bjorn},
     title = {Local height functions and the Mordell-Weil theorem for Drinfeld modules},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {97},
     number = {3},
     year = {1995},
     pages = {349-368},
     zbl = {0839.11024},
     mrnumber = {1353279},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__97_3_349_0}
}
Poonen, Bjorn. Local height functions and the Mordell-Weil theorem for Drinfeld modules. Compositio Mathematica, Volume 97 (1995) no. 3, pp. 349-368. http://www.numdam.org/item/CM_1995__97_3_349_0/

1 Bass, H., Big projective modules are free, Illinois J. of Math. 7 (1963) 24-31. | MR 143789 | Zbl 0115.26003

2 Denis, L., Géométrie diophantienne sur les modules de Drinfeld, in: D. Goss, D. R. Hayes and M. I. Rosen (eds.) The Arithmetic of Function Fields, de Gruyter, Berlin (1992). | MR 1196525 | Zbl 0798.11022

3 Denis, L., Hauteurs canoniques et modules de Drinfeld, Math. Ann. 294 (1992) 213-223. | MR 1183402 | Zbl 0764.11027

4 Drinfeld, V., Elliptic modules, Math. USSR Sb., 23 (1974) 561- 592. | Zbl 0321.14014

5 Fuchs, L., Infinite Abelian Groups, Vol. 1. Academic Press, New York (1970). | MR 255673 | Zbl 0209.05503

6 Hayes, D., A brief introduction to Drinfeld modules, in: D. Goss, D. R. Hayes and M. I. Rosen (eds.) The Arithmetic of Function Fields, de Gruyter, Berlin (1992). | MR 1196509 | Zbl 0793.11015

7 Jacobson, N., Basic Algebra II, W. H. Freeman, San Francisco (1980). | MR 571884 | Zbl 0441.16001

8 Jarden, M., The Čebotarev density theorem for function fields: an elementary approach, Math. Ann. 261 (1982) 467-475. | MR 682659 | Zbl 0501.12018

9 Kaplansky, I., Infinite Abelian Groups, University of Michigan Press, Ann Arbor (1969). | MR 233887 | Zbl 0194.04402

10 Kaplansky, I., Modules over Dedekind rings and valuation rings, Trans. Amer. Math. Soc. 72 (1952) 327-340. | MR 46349 | Zbl 0046.25701